Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics. Advance publication of articles online is available.

  • ISSN: 0012-7094 (print), 1547-7398 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1935--
  • Access: By subscription only
  • Euclid URL:

Featured bibliometrics

MR Citation Database MCQ (2015): 2.29
JCR (2015) Impact Factor: 2.350
JCR (2015) Five-year Impact Factor: 2.337
JCR (2015) Ranking: 9/312 (Mathematics)
Article Influence: 3.899
Eigenfactor: Duke Mathematical Journal
SJR/SCImago Journal Rank (2015): 5.675

Indexed/Abstracted in: Current Contents: Physical, Chemical and Earth Sciences, IBZ Online, Magazines for Libraries, MathSciNet, Science Citation Index, Science Citation Index Expanded, Scopus, and zbMATH

Featured article

Zero Lyapunov exponents and monodromy of the Kontsevich–Zorich cocycle

Simion Filip Volume 166, Number 4 (2017)

We describe all the situations in which the Kontsevich–Zorich (KZ) cocycle has zero Lyapunov exponents. Confirming a conjecture of Forni, Matheus, and Zorich, we find this only occurs when the cocycle satisfies additional geometric constraints. We also show that the connected components of the Zariski closure of the monodromy must be from a specific list, and the representations in which they can occur are described. The number of zero exponents of the KZ cocycle is then as small as possible, given its monodromy.